# SDR ASAA2017090821868

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,913 hours, 5,828 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11312
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 13,707 hours, 4,498 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, FOUND OIL BEHIND IDG AIR/OIL COOLER IN TR IN NR 2 ENGINE.  ACFT GROUNDED. FOUND THE NR 2 IDG TO BE LOW AND HAD A HISTORY OF EXCESSIVE SERVICING.  REMOVED AND REPLACED NR 2 IDG AIR/OIL COOLER IAW AMM 24-11-21.  OPS  AND LEAK CHECKED GOOD.
